# SDR DALA2019070604056

- Difficulty date: July 6, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA:1022 BTW STGR:27L AND STGR:28R AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2. FRAME WAS REPAIRED PER SRM 53-20-07-2R-3 REPAIR 3 CONFIGURATION -7005. PERFORM VISUAL INSPECTION INITIAL 25,000 CYCLES AND REPETITIVE 6,500 CYCLES PER SRM 53-20-07-2R-3, PAR 6. (LP1156945)
